# SDR UPS03841367

- Difficulty date: September 24, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,040 hours, 43,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558452N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 BATHTUB FITTING IS CORRODED BEYOND LIMITS AT STA 1160 BETWEEN LONG 35R AND LONG 36.  REMOVED AND REPLACED FITTING IAW DWG 3755845, AND SRM 53-2-0 FIG 2D.
